Depersonalization Support Forum banner
1 - 9 of 9 Posts

·
Registered
Joined
·
17 Posts
Discussion Starter · #1 ·
Hey guys,

So I'm just curious as to if any of you take Cymbalta?? I have been taking sertraline 50 mgs everynight for the past 6 years and always complain that I am tired... Just constant tiredness and feeling wore out. I understand that this could be from the depression itself but it's not as normal for a 25 year old, or so the doctor says after reviewing all of my blood work and seeing everything was normal. So he decided to switch me over to Cymbalta 30mgs twice a day. I'm just curious as to how it works on any of you? Does it help with your depression/anxiety/ etc..?

Thanks guys :)
 

·
Banned
Joined
·
1,370 Posts
It did not work and had some nasty side-effects.
 
G

·
I've heard that cymbalta is VERY difficult to come off of if you ever choose too. I have never personally taken it though.
 

·
Banned
Joined
·
1,370 Posts
At least for me this was not the case.
 
G

·
I could have very well been wrong on the withdrawal ^. I too heard it had some nasty side effects though. More than SSRI's
 

·
Registered
Joined
·
17 Posts
Discussion Starter · #7 ·
I've heard that cymbalta is VERY difficult to come off of if you ever choose too. I have never personally taken it though.
I started taking it already and have bad side effects already. :( randomly waking up in the middle of the night and not being able to fall back to sleep (which I never did before). loss of appetite. althought I am somewhat happier, I think im going back to my old pill. this sucks. lol
 
G

·
If the side effects haven't gotten any better i'd definitely talk to your doctor, but I like the part about you being happier, maybe you juts need something to help you sleep at night, they may prescribe a low dose of something like trazodone, or you can try melatonin which is a natural sleep aid!
 

·
Registered
Joined
·
17 Posts
Discussion Starter · #9 ·
If the side effects haven't gotten any better i'd definitely talk to your doctor, but I like the part about you being happier, maybe you juts need something to help you sleep at night, they may prescribe a low dose of something like trazodone, or you can try melatonin which is a natural sleep aid!
Thanks for this info Jeff, I appreciate it! I'll definitely look into that.
 
1 - 9 of 9 Posts
Top